# SDR SWIA200820918

- Difficulty date: October 24, 2008
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 22,662 hours, 31,350 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOOR EMERGENCY LIGHTS LOOSE AND INOP AT 2A.  REPAIRED BROKEN WIRES AND REINSTALLED FLOOR EMERGENCY LIGHTS AT 2A.
